# SDR DALA2022103107040

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,925 hours, 22,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Corroded
- Location: Girt Bar Retainr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 CORROSION ON GIRT BAR RETAINER PLATE AT RL DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00098: PLATE ON GIRT BAR AT 2L DOOR WAS REPLACED PER B757-300 SRM. (2472456)
